# SDR YENA200432

- Difficulty date: June 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N553JB
- Make and model: Airbus A320-232
- Aircraft serial: 1896
- Aircraft time: 6,405 hours, 2,297 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 5509
- Condition: Shorted
- Location: Seat
- Part time: 68 hours, 24 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ODOR AT RIGHT MID CABIN.  PERFORMED TSM TASK 24-00-00-810-823.  FOUND PROBABLE CAUSE LTV SEAT ELECTRONIC BOX AT ROW 12 DEF.  REMOVED AND REPLACED SEAT ELECTRONIC BOX DUE TO EVIDENCE OF ELECTRONIC ODOR IAW ATA 23-39 LIVE TV SYSTEM INTEGRETY CHECK CONCERNING ELECTRONIC ODOR.
